Histacet is available in both tablet and syrup form. Each film coated tablet contains Cetirizine Dihydrochloride BP 10 mg and each 5 ml syrup contains of Cetirizine Dihydrochloride BP 5 mg.
PHARMACOLOGY : Cetirizine is a piperazine derivative and a potent functional antagonist of histamine H1 receptors. Histacet is a long acting antihistamine. Central sedation or antimuscarinic effects do not generally occur with the usual doses of Histacet.
Histacet is indicated for the prevention and symptomatic relief of allergic manifestations such as :
– Seasonal allergic rhinitis
– Perennial allergic rhinitis
– Chronic idiopathic urticaria